# SDR VNAA9903014

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 869701
- Condition: Failed
- Location: Service Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, A PROXI SYSTEM FAIL WARNING MESSAGE WAS NOTED BY THE CREW.  AN EMERGENCY WAS NOT DECLARED, BUT THE CREW REQUESTED EMERGENCY EQUIPMENT UPON ARRIVAL. MX INSPECTED AND REPLACED THE PROXI SWITCH ELECTRONIC CONTROL UNIT, AND RETURNED THE A/C TO SERVICE.  LATER DURING THE SECOND ATTEMPT TO COMPLETE THE FLT, ANOTHER PROXI WARNING MESSAGE ILLUMINATED.  THE A/C RETURNED TO PIT FIELD A SECOND TIME.  MX INSPECTED AND REPLACED THE SERVICE DOOR OVER CENTER PROXI SWITCH 4MC, IN ACCORDANCE WITH DORNIER MM 32-61-02.  FUNCTION CHECKS, AND AN OPS CHECK FLIGHT, WERE COMPLETED WITH SATISFACTORY RESULTS.  THE A/C WAS THEN RETURNED TO SERVICE.
